Alert archive / New Jersey / Special Marine Warnings in 2020
Special Marine Warning 101, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Aug 6, 2020, 5:27 AM EDT. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2020, 5:27 AM EDT (09:27 UTC)
- Expired
- Aug 6, 2020, 6:30 AM EDT
- In force
- 63 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 34.0 mph
The radar
The Dover AFB radar (KDOX), 55 km from the middle of the area, began a volume at 09:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 9.5 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1920 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 772 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
603
WHUS51 KPHI 060927
SMWPHI
ANZ430-431-061030-
/O.NEW.KPHI.MA.W.0101.200806T0927Z-200806T1030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Mount Holly NJ
527 AM EDT Thu Aug 6 2020
The National Weather Service in Mount Holly NJ has issued a
* Special Marine Warning for...
Delaware Bay...
* Until 630 AM EDT.
* At 526 AM EDT, a strong thunderstorm was located near Woodland
Beach, or near Ship John Shoal Light, moving northeast at 10 knots.
HAZARD...Wind gusts 34 knots or greater.
SOURCE...Radar.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
* Locations impacted include...
Fortesque Beach, Woodland Beach, Sea Breeze, Ship John Shoal Light,
Cross Ledge Light and East Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Protecting yourself from immediate threats to life and safety shall
take priority. Whenever possible, as long as it does not cause
greater harm, all COVID-19 protective action guidance should be
followed.
Move to safe harbor until hazardous weather passes.
&&
LAT...LON 3930 7554 3932 7556 3943 7529 3947 7524
3946 7520 3939 7517 3935 7518 3932 7512
3927 7513 3926 7507 3930 7505 3918 7493
3914 7547 3918 7547 3920 7553 3929 7558
TIME...MOT...LOC 0926Z 247DEG 12KT 3926 7546
HAIL...0.00IN
WIND...>34KTS
$$
CMSWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Aug 6, 3:42 AM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, Aug 6, 3:42 AM EDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
342 AM EDT Thu Aug 6 2020
.SYNOPSIS...
A weak stationary front will straddle the area through Friday,
and a wave of low pressure will lift slowly northeastward along
it from the Mid-Atlantic today to near Cape Cod by Friday night.
High pressure will build into the Northeast this weekend into
early next week. A cold front will approach the region slowly
around the middle of next week.
&&
.NEAR TERM /THROUGH TODAY/...
What will likely be about a 48 hour stretch of unsettled weather is
getting underway this morning. Synoptically, a weak frontal boundary
remains draped from northeast to southwest just about across the
center of the region. Mid and upper level troughing is present
across the Great Lakes, with a fairly strong upper jet streak in
place to our north over New England aiding in producing some large
scale ascent. A convectively enhanced vorticity impulse is riding up
along the frontal boundary this morning and is helping to produce an
area of showers and thunderstorms over Virginia. CAM guidance
generally agrees that one or more clusters of showers and
thunderstorms will continue northeastward this morning, affecting
mainly the southern third of the region, tracking along a gradient
region of MLLCAPE. These storms could produce heavy rain given PWAT
values will be surging above 1.5 inches this morning as this wave
approaches. In addition, should this convection become surface
based, which is possible, gusty winds may also occur. Again the
focus for activity this morning should be mainly near and especially
south of the Philadelphia metro area.
Following the morning to midday convection, there may be a general
lull for a good part of the afternoon given a lack of forcing and
some subsidence in the wake of the initial vorticity impulse.
However, we will then need to watch for additional convection to
fire by late in the day as the next impulse begins to approach from
the southwest. Once again, the southern portion of the area would be
favored for this since the best forcing will be there. Once again,
locally heavy rain will be possible, along with strong to
potentially damaging winds in any taller storm cores given
increasing DCAPE values. How widespread and vigorous this convection
will be is unclear, however, due to questions about how much
instability will build, the timing of the arrival of better forcing,
and how much if at all the morning convection plays into overturning
the atmosphere. SPC SWODY1 maintains a marginal risk across the far
southern portion of the area, though could see some stronger storms
extend a little further north by this evening.
Have issued a Flash Flood Watch for a portion of southeast PA,
adjacent areas of southern NJ, and all of our Delmarva counties. The
watch runs through Friday morning and so will cover potential
flooding threats from convection this morning and this
evening/tonight (more on that below). Flooding potential may extend
further northward with time, but will discuss that more below.
Given what should be fairly extensive cloud cover today, expecting
highs only in the upper 70s to low 80s. If we get a little more
sunshine could see some mid 80s. Light easterly flow expected.
&&
.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
A similar theme continues from tonight right on through Friday
night. The frontal boundary remains near stationary over the region
while the upper trough to the west slowly approaches. In addition,
multiple additional convectively enhanced shortwaves ride up along
the frontal boundary. Eventually, towards late Friday night or early
Saturday, the upper trough axis moves overhead and should finally
kick that boundary offshore as high pressure starts to build in. So
eventually we will trend drier.
Before we get rid of the boundary, however, we face a continued
challenging and unsettled forecast. Starting out, tonight,
convection will likely be ongoing towards sunset, mainly focused in
the southern portion of the region as that next impulse approaches.
There is a wide spread in both global and hi res guidance on how
tonight's convection fares as it progresses northeast. Suspect it
will remain fairly active through much of the night given that a
ribbon of instability remains in place. Any severe weather threat
should diminish after dark, but there are some indications for a
continued heavy rain threat into the overnight hours. This will
continue to be monitored. Eventually, this overnight activity should
move offshore towards Friday morning.
It still does not end there, as with more energy coming up from the
southwest and the upper trough to the west also approaching, yet
another round of convection is likely by later Friday into Friday
night. And once again, with PWAT values remaining anomalously high
(nearly 2"), areas of heavy rain are possible. The severe threat
Friday looks fairly low though cannot rule out some gusty winds once
again. This time, activity may be focused further north or at least
more broadly distributed given the position of the approaching
trough, but plenty of uncertainty with that as well.
In light of all this, it is very possible that the Flash Flood Watch
will need to be extended both further out in time as well as further
north and west to cover the heavy rainfall threats from tonight
through Friday night. This is especially true over the remainder of
eastern PA where FFG is very low, but just not confident enough yet
in coverage of heavy rain to expand it any further. Long story
short, expect the watch that is currently in effect to evolve in
both its spatial and temporal extent over the coming day or so
as confidence on details improves.
Outside of the rain chances, temperatures Friday should be similar
to Thursday given a very similar synoptic setup. Winds remaining
light with prevailing easterly flow.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
Typical summertime pattern expected in the medium range, with
the northern Mid-Atlantic mainly on the southern fringe of
stronger midlevel flow through the period. After a fairly potent
shortwave trough moves east of the region on Saturday, a period
of low-amplitude west-northwest midlevel flow should occur
before a series of perturbations eject eastward from the base of
larger-scale troughing in central Canada and the northern U.S.
next week. The trough will slowly progress to Quebec by
Wednesday/Thursday, with an attendant front approaching the
Northeast during this time. Surface return flow from a departing
high will allow heat and humidity to return to the area
following a near-average temperature day Saturday, with
increasing chances for diurnally-driven convection Monday
through Wednesday.
Of particular interest for Saturday is the speed with which the
shortwave trough departs the area. Deterministic models suggest
the trough axis may linger through portions of the day, which
will likely allow for instability showers (possibly storms) to
occur through the afternoon. Have bumped PoPs upward for most
areas. Not expecting a washout, though, and any convection
should move east of the area by evening (if not before then).
Expecting a rather dry period Saturday night through Sunday
night as surface high pressure builds into the area. Cannot rule
out a stray shower or storm on Sunday afternoon (perhaps via
sea breezes), so included low-chance PoPs for this possibility.
Otherwise, this will be a quiescent period.
As return flow becomes more established early next week,
expecting coverage of diurnally-driven convection to increase
each day (Monday through Wednesday) in the CWA. A key factor in
what ultimately transpires will be the timing/track of
predecessor perturbations from the main trough in central North
America. My suspicion is that these perturbations may track
mostly north of the area, which would result in fairly low
coverage of convection on Monday in particular. As the front
approaches the area Tuesday and Wednesday, large-scale ascent
will slowly increase, though the 00z ECMWF specifically
indicates the strongest ascent will be well north of the region.
The 00z GFS appears more aggressive in the southward progress of
subsequent perturbations and resultant lift. Given the overall
strength of the trough, I have a hard time buying the drier look
to the ECMWF during the midweek period as the front slowly ekes
its way into the area. Have maintained higher daily PoPs
Tuesday and Wednesday. Temperatures about 3-8 degrees above
seasonal averages should be expected through this period.
Looks like the late-week period may be interesting, as the front
may stall near or in the area, with deterministic models showing
multiple rounds of convection occurring in proximity to it.
Certainly a heavy-rain threat from a pattern recognition
perspective.
&&
.AVIATION /07Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Through 12z... Mainly VFR but with increasing and lowering clouds.
Development of MVFR conditions with showers and embedded thunder is
possible right towards 12z especially near and south of ILG. May be
some patchy fog also but this should be limited in coverage. Winds
light and variable. Moderate to high confidence.
Today... Mainly VFR initially. For areas north of PHL, VFR should be
prevailing today. Near and south of PHL, a combination of VFR and
MVFR is expected. In addition, scattered showers and thunderstorms
are possible through much of the day which may contain occasional
IFR conditions. Winds mainly from the E with speeds 5 to 10 kt, but
some tstms may contain brief gusty winds. Overall, low to moderate
confidence in the forecast, with the lowest confidence regarding the
extent and timing of thunderstorms.
Tonight... Prevailing MVFR with scattered to widespread showers and
thunderstorms expected. Flight categories may fluctuate
substantially especially in and near any heavier showers or
thunderstorms. Winds mostly light and variable but some storms could
contain brief gusty winds. Low to moderate confidence.
Outlook...
Friday-Friday night... Continued unsettled conditions expected.
Frequent opportunities for showers and thunderstorms with associated
sub-VFR conditions. Winds mainly from the E or NE through the period
with speeds less than 10 kt, and may be light and variable at times
especially Friday night. Some tstms may contain brief gusty winds.
Moderate confidence in overall trend, low confidence in details.
Saturday through Sunday night...Mainly VFR. Isolated/scattered
showers/storms possible on Saturday, with any restrictions brief.
Cannot rule out a stray shower or storm during the
afternoon/evening hours on Sunday, but coverage should be sparse.
Patchy fog may occur each night. Light winds through the
period. Moderate confidence.
Monday...Mainly VFR. A slight chance of thunderstorms in the
afternoon with brief restrictions possible. Southwest winds 5 to
15 kt. Moderate confidence.
&&
.MARINE...
Through Friday night... Sub-SCA conditions expected. Seas 2 to 4 ft.
Winds mainly E or SE at 5 to 10 kt, but may turn light northerly on
Friday night. Frequent opportunities for showers and thunderstorms
are expected with locally higher winds and seas in
thunderstorms.
Outlook...
Saturday through Monday: Sub-advisory winds/seas expected
through the period. Cannot rule out a stray shower or storm
during the afternoon/evening hours, but chances appear rather
low overall.
Rip Currents...
Seas continue to subside in the wake of Isaias. A low risk for
the formation of dangerous rip currents is expected through
Friday.
&&
.EQUIPMENT...
The NOAA Weather Radio All-Hazards broadcast from Hibernia Park
Pennsylvania (Station WNG-704) remains off the air.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch through Friday morning for PAZ070-071-
101>104.
NJ...Flash Flood Watch through Friday morning for NJZ016>018-021.
DE...Flash Flood Watch through Friday morning for DEZ001>004.
MD...Flash Flood Watch through Friday morning for MDZ008-012-015-
019-020.
MARINE...None.
&&
Synopsis...CMS
Near Term...O'Brien
Short Term...O'Brien
Long Term...CMS
Aviation...CMS/O'Brien
Marine...CMS/O'Brien
Equipment...WFO PHIHazardous weather outlook, Aug 6, 3:51 AM EDT, 1 hour 36 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 351 AM EDT Thu Aug 6 2020 NJZ001-007>010-012-013-015-019-020-022-023-027-PAZ054-055-060>062- 105-106-070800- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth- Mercer-Northwestern Burlington-Ocean-Atlantic-Cape May- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Upper Bucks-Lower Bucks- 351 AM EDT Thu Aug 6 2020 This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Multiple rounds of showers and thunderstorms from early Friday morning through Friday night may produce locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ001>003-MDZ008-012-015-019-020-NJZ016>018-021-PAZ070-071-101>104- 070800- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Salem-Gloucester-Camden-Cumberland-Delaware-Philadelphia- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery- 351 AM EDT Thu Aug 6 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, southern New Jersey and southeast Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ014-024>026-070800- Eastern Monmouth-Atlantic Coastal Cape May-Coastal Atlantic- Coastal Ocean- 351 AM EDT Thu Aug 6 2020 This Hazardous Weather Outlook is for central New Jersey and southern New Jersey. .DAY ONE...Today and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ004-070800- Delaware Beaches- 351 AM EDT Thu Aug 6 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for southern Delaware. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-070800- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 351 AM EDT Thu Aug 6 2020 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 6, 12:30 AM EDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1230 AM EDT THU AUG 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM FLASH FLOOD 1 SSE GLEN GARDNER 40.69N 74.94W
08/04/2020 HUNTERDON NJ OTHER FEDERAL
THE GAUGE ON SPRUCE RUN IN GLEN GARDNER
REACHED FLOOD STAGE AT 1230 PM AND CRESTED
AT 7.90 FEET AT 115 PM ON AUGUST 4.
&&
CMSLocal storm report, Aug 6, 12:32 AM EDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1232 AM EDT THU AUG 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM FLASH FLOOD 3 ESE BETHLEHEM TWP 40.65N 74.97W
08/04/2020 HUNTERDON NJ OTHER FEDERAL
THE GAUGE ON MULHOCKAWAY CREEK IN CLINTON
REACHED FLOOD STAGE AT 1245 PM AND CRESTED
AT 5.98 FEET AT 130 PM ON AUGUST 4.
&&
CMSLocal storm report, Aug 6, 12:34 AM EDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1234 AM EDT THU AUG 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FLOOD 2 W STANTON 40.57N 74.87W
08/04/2020 HUNTERDON NJ OTHER FEDERAL
THE GAUGE ON THE SOUTH BRANCH RARITAN RIVER
IN STANTON REACHED FLOOD STAGE AT 345 PM AND
CRESTED AT 8.45 FEET (MINOR FLOODING) AT 530
PM ON AUGUST 4.
&&
CMSLocal storm report, Aug 6, 12:37 AM EDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1237 AM EDT THU AUG 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLASH FLOOD 3 WSW CLOVERHILL 40.47N 74.83W
08/04/2020 HUNTERDON NJ OTHER FEDERAL
THE GAUGE ON THE NESHANIC RIVER IN REAVILLE
REACHED FLOOD STAGE AT 100 PM AND CRESTED AT
9.31 FEET AT 345 PM ON AUGUST 4.
&&
CMSLocal storm report, Aug 6, 12:39 AM EDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1239 AM EDT THU AUG 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM FLOOD 1 ESE BRANCHBURG TWP 40.56N 74.69W
08/04/2020 SOMERSET NJ OTHER FEDERAL
THE GAUGE ON THE NORTH BRANCH RARITAN RIVER
AT SOUTH BRANCH REACHED FLOOD STAGE AT 1100
PM AND CRESTED AT 8.11 FEET AT 1115 PM ON
AUGUST 4.
&&
CMSLocal storm report, Aug 6, 12:42 AM EDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1242 AM EDT THU AUG 6 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM FLOOD 2 N HOPEWELL TWP. 39.47N 75.26W
08/04/2020 CUMBERLAND NJ OTHER FEDERAL
THE GAUGE ON THE COHANSEY RIVER IN SEELEY
REACHED FLOOD STAGE AT 415 PM AND CRESTED AT
6.31 FEET AT 630 PM ON AUGUST 4.
&&
CMSThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 3:37 AM EDT | Flash Flood Watch | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 7 more | 44 hr |
| Aug 6, 6:58 AM EDT | Special Marine Warning | PHI | 92 min | |
| Aug 6, 7:03 AM EDT | Areal Flood Advisory | PHI | Atlantic, Cumberland, Gloucester, Salem | 3 hr |
| Aug 6, 7:18 AM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Salem | 42 min |
| Aug 6, 7:27 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland | 48 min |
| Aug 6, 7:31 AM EDT | Special Marine Warning | PHI | 59 min | |
| Aug 6, 7:33 AM EDT | Flash Flood Warning | PHI | Cumberland, Salem | 2 hr |
| Aug 6, 7:33 AM EDT | Special Marine Warning | PHI | 57 min | |
| Aug 6, 7:47 AM EDT | Special Marine Warning | PHI | 88 min | |
| Aug 6, 7:52 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland | 53 min |
| Aug 6, 8:04 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland | 41 min |
| Aug 6, 8:09 AM EDT | Special Marine Warning | PHI | 66 min | |
| Aug 6, 8:23 AM EDT | Special Marine Warning | PHI | 67 min | |
| Aug 6, 8:34 AM EDT | Special Weather Statement | PHI | Atlantic | 26 min |
| Aug 6, 6:13 AM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle, Sussex | 62 min |
| Aug 6, 6:43 AM EDT | Areal Flood Advisory | PHI | Kent, New Castle | 3 hr |
| Aug 6, 6:49 AM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 41 min |
| Aug 6, 7:13 AM EDT | Flash Flood Warning | PHI | Kent, New Castle | 3 hr |
| Aug 6, 7:13 AM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 47 min |
| Aug 6, 7:46 AM EDT | Special Weather Statement | PHI | Sussex | 29 min |
| Aug 6, 8:16 AM EDT | Severe Thunderstorm Warning | PHI | Sussex | 44 min |
Nearby
Special Marine Warnings in New Jersey, 2020Every special marine warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.